# SDR DALA2017092407096

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 53,103 hours, 17,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE AFT CARGO, AFT SIDE OF FRAME BS 1420, RBL 2.5.  REPAIRED IAW ERA 561945-14AD, REV ORIG,  SECTION 1,
